# SDR DALA2022030101319

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 69,386 hours, 8,939 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 ON DEPARTURE THEE OVERHEAD PANEL OVER SEATS 46CDE COMPLETELY FELL TO THE FLOOR. CORRECTIVE ACTION: RESECURED PSU PANEL ABOVE SEAT 46CDE. (8521224)
